# SDR CA110830006

- Difficulty date: July 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A PARACHUTING MISSION, THE PILOT REPORTED THAT THE ENGINE MADE A LOUD NOISE AND THE PROPELLER STOPPED SUDDENLY.  THE ACFT WAS IN CLIMB PASSING 1,000 FT. THE PILOT ATTEMPTED A RELIGHT UNSUCCESSFULLY.  AS THE ACFT WAS STILL IN RANGE OF THE AIRFIELD, THE AIRCRAFT MADE A UNEVENTFUL GLIDE APPROACH AND LANDING. THE ENGINE WAS REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
